# SDR ASAA0580083

- Difficulty date: February 7, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365811
- Condition: Frayed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND CABIN FLOORBOARD PANEL IS FRAYING.  FIBERGLASS OVERLAY REPAIRED.  (M)
